# SDR UIEA2025041600491

- Difficulty date: May 27, 2025
- Submitted: May 29, 2025
- Operation: Air carrier
- Aircraft: N854GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37566
- Aircraft time: 49,192 hours, 8,154 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 19 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#19 V/C FLAP LSA LAYER DAMAGED.( PERFORMED REPAIR AT #19 V/C FLAP LSA LAYER DAMAGED AREA PER CMM 57-55-42 REPAIR 17-1 REV 33. NO FURTHER DEFECTS NOTED. )
